Some new fractional integral inequalities for \(s\)-convex functions

Volume 10, Issue 9, pp 4552--4563 http://dx.doi.org/10.22436/jnsa.010.09.01 Publication Date: September 06, 2017

Authors

Dunya Karapinar - Department of Mathematics, Faculty of Sciences, Karadeniz Technical University, Trabzon 61080, Turkey
Sercan Turhan - Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun 28200, Turkey
Mehmet Kunt - Department of Mathematics, Faculty of Sciences, Karadeniz Technical University, Trabzon 61080, Turkey
Imdat Iscan - Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun 28200, Turkey


Abstract

In this paper, a similar equality which is given in [C. Yildiz, M. E.Ozdemir, M. Z. Sarikaya, Kyungpook Math. J., \({\bf 56}\) (2016), 161--172] is proved by using different symbols and impressions. By using this equality, some new fractional integral inequalities for \(s\)-convex functions are obtained. Also, some applications to special means of positive real numbers are given. If the \(\alpha=1\) is taken, our results coincide with the results given in [E. Set, M. E. Ozdemir, M. Z. Sarikaya, Facta Unv. Ser. Math. Inform., \({\bf 27}\) (2012), 67--82]\) so our results are more general from the results given there.


Keywords


References

[1] M. Alomari, M. Darus, Some Ostrowski’s type inequalities for convex functions with applications, RGMIA Res. Rep. Coll, 2010 (2010), 14 pages.
[2] M. Alomari, M. Darus, S. S. Dragomir, P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett., 23 (2010), 1071–1076.
[3] M. Alomari, M. Darus, U. S. Kırmacı, Some inequalities of Hermite-Hadamard type for s-convex functions, Acta Math. Sci. Ser. B Engl. Ed., 31 (2011), 1643–1652.
[4] D. Baleanu, K. Diethelm, E. Scalas, J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, World Scientific, Singapore, (2012).
[5] S. S. Dragomir, S. Fitzpatrick, The Hadamard’s inequality for s-convex functions in the second sense, Demonstratio Math., 32 (1999),687–696.
[6] S. S. Dragomir, T. M. Rassias, Ostrowski type inequalities and applications in numerical integration, Springer, Netherlands, (2002).
[7] G. Farid, Some new Ostrowski type inequalities via fractional integrals, Int. J. Anal. Appl., 14 (2017), 64–68.
[8] H. Hudzik, L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48 (1994), 100–111.
[9] İ. İşcan, Ostrowski type inequalities for harmonically s-convex functions, Konuralp J. Math., 3 (2015), 63–74.
[10] İ. İşcan, Ostrowski type inequalities for p-convex functions, New trends Math. Sci., 4 (2016), 140–150.
[11] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, (2006).
[12] M. A. Latif, S. S. Dragomir, A. E. Matouk, New inequalities of Ostrowski type for co-ordinated s-convex functions via fractional integrals, J. Frac. Calcu. Appl., 4 (2013), 22–36.
[13] M. Matloka, Ostrowski type inequalities for functions whose derivatives are h-convex via fractional integrals, J. Sci. Res. & Rep., 3 (2014), 1633–1641.
[14] A. Ostrowski, Über die Absolutabweichung einer differentienbaren Funktionen von ihren Integralmittelwert, Comment. Math. Hel, 10 (1938), 226–227.
[15] M. Z. Sarıkaya, H. Budak, Generalized Ostrowski type inequalities for local fractional integrals, Proceed. Amer. Math. Soc., 145 (2017), 1527–1538.
[16] E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, Comp. Math. Appl., 63 (2012), 1147–1154.
[17] E. Set, M. E. Özdemir, M. Z. Sarıkaya, New inequalities of Ostrowskı’s type for s-convex functions in the second sense with applications, Facta Unv. Ser. Math. Inform., 27 (2012), 67–82.
[18] C¸ . Yıldız, M. E. Özdemir, M. Z. Sarıkaya, New Generalizations of Ostrowski-Like Type Inequalities for Fractional Integrals, Kyungpook Math. J., 56 (2016), 161–172.